Lybrate.com has top trusted Rheumatologists from across India. You will find Rheumatologists with more than 32 years of experience on Lybrate.com. You can find Rheumatologists online in Kolkata and from across India. View the profile of medical specialists and their reviews from other patients to make an informed decision.
Book Clinic Appointment
Submit a review for Dr. B.B.SarkarYour feedback matters!
I am 25 years old male. And I have knee pain from minimum 1 month. I used crape band aid and volini too. But no relief. What I do for this pain?
Sir i am taking steroid medicine for rheumatoid arthrities past three years. I need alternative or complete cure.https://www.lybrate.com/questions/improving-sexual-health-male
Hello Doctor , I am 28 year old married . Since 4 year I was suffering in knees. Ankle and waist pain and finally I get to knew that I had'D' deficiency and it was 9 but now it is 45 after taking injection and medicine but still getting pain and unable to climb big steps and buses also and losing balance some time so can you tell me what is the problem and how can I get rid from this please help me.
Sir, I am 27 years male. I have a knee joint pain, back pain, and finger pain also. When I am lifting a bucket of water or something else, felling pain. I was taking supracal, and I cal tablet also by doctors. But I am felling nothing better. I have also testing my blood but everything was normal. Please sir advice me what should I do.
I HAVE DEVELOPED SEVERE PAIN IN MY BOTH KNEES,from last Oct 2014 onwards,In touch with HOD of St Stephan hospital Delhi -110006 & HOD of Indian spinal Injury hospitals Vasant Vihar New Delhi , as I got operated by both Drs. for Spinal problem at L4- L5 , for Nerve Decompression on 3rd Jan 2013 & 26th Aug 2013 again at ISI .Had enough medicines prescribed by Drs.Was undergoing already Physio Threrepy by qulalified Dr regaularly thrice a week since June 2014, Adv. Nephrosyn 500 mg twice daily ,without any releif.Dr says Inflamtion of Left Knee, however practically left crippled now - cannot stand for 3-5 minutes, even difficulty in lying on bed , evn slightest movement / change in posture while sitting or lying on bed results into crying as pain becomes unbearable . Even last evening Dr asked to take additionally ULTRACET ,tab twice,till physically examination on Wednesday Now , over & above ths Knee pain , it also severly results in pain in LHS leg ,lower half- below & above knee, near ankle areas, upper back of thigh ,the thin line of thigh adj leg, also pains .Local application of pain killers like Volini ointment / spray - even patches with Hifenec - medicine , gave no relief. I suspect this pain , other then knees to be outcome of Decompression of nerve / side effect / damage ,that took place to me in Sep/ Oct 2012 & was operated in Jan & Aug 2013 . This Pain also appears to be resulting into / causing NUMBNESS , in these areas , Latest Knee X-ray says Normal wear & tear apperanig / taking place. No Panic button pressed by Drs after seeing X-ray s/ clinically - both ways Kindly suggest , some medicine / Exercise / procedure , for relief , if possible pl
I am having pain in my knee and back. Last year I had stone in my kidney. Is it has something to do with that? what should I do?
I am a sixty years old male.I am severe pain in both the knees .face problem while sitting and standing.Xray shows nothing abnormal.I had acetabulam surgery 15 years back.Recently been diagnosed with diabetes melitus and on Glenpride and metformin. recent check on bone density was on a lower side.
Dear sir I have lots of pain in my knee when I was strt running. Plzz suggests me what am I do and my CRPF physical is very near and I can't run with this pain.
I am 82 years old male. I am suffering from left knee arthritic pain. I have been managing with homoeopathy and pain killers. Now, the pain is becoming worse, making it difficult for me to walk. I want to avoid surgery. Have you any advice?
What are they?
Intra-articular injections or intra-articular corticosteroid injections are steroid medicines that are injected into the joint space directly, for curing and treating painful and inflammatory arthritic joint syndromes. In general, this procedure of treatment is adopted by orthopedic practitioners since steroidal drugs, when administered orally, are hardly of any use for osteoarthritis patients.
Steroids are natural substances which are akin to the hormones in your body. Steroids are mostly taken for reducing inflammation. Apart from inflammation in the bones, intra-articular corticosteroid injections are also administered for alleviating inflammation in the ligaments and tendons in patients suffering from osteoarthritis.
Note that intra-articular corticosteroid injections are prescribed to osteoarthritic patients only if the pain and inflammation do not subside with the use of NSAIDs and analgesics. Corticosteroid injection often provides temporary relief, when other oral medicines have failed to provide comfort to the patient.
Hyaluronic Acid Injections
Another form of intra-articular injection is the one containing intra-articular hyaluronic acid. Hyaluronic acid is a natural fluid that aids in lubricating the joints and allows them to function smoothly. It acts as a shock absorber in your body. However, with osteoarthritis, the hyaluronic acid in the affected joints wears out. Depending on the type of injection, you may get one shot of hyaluronic acid intra-articular injection, or three to five injections spaced a week apart.
The process of administering such injections needs the doctor to first clean the area. In case of swelling, local painkillers can be injected. Next, the doctor inserts a needle to withdraw the excess fluid that’s within the knee joint and then with the same needle in place, the doctor finally injects the medication into the knee joint.
The basic side-effects of intra-articular injections include mild pain at the site of the injection along with a small buildup of joint fluid. However, these side-effects are usually never a matter of concern and they get resolved on their own within a span of a few days. If you wish to discuss about any specific problem, you can consult an orthopedist.